Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 504, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 5:38 AM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 5:38 AM CDT (10:38 UTC)
- Expired
- Aug 10, 2011, 6:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 36 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:55 AM CDT | TSTM WND DMG | Denning, AR | 4-5 TREES BLOWN DOWN. ROOF DAMAGE TO A NEW MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:15 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
843
WUUS54 KTSA 101038
SVRTSA
ARC047-131-101115-
/O.NEW.KTSA.SV.W.0504.110810T1038Z-110810T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
538 AM CDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 615 AM CDT
* AT 536 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF CHARLESTON TO 5 MILES EAST OF
MANSFIELD...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...FORT
CHAFFEE...BRANCH...WIEDERKEHR VILLAGE...ALTUS AND DENNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9392 3523 9402 3514 9403 3514 9413
3510 9414 3507 9423 3497 9422 3496 9429
3545 9412 3551 9370 3538 9370
TIME...MOT...LOC 1038Z 272DEG 46KT 3542 9401 3503 9415
$$2 follow-up statements
373
WWUS54 KTSA 101103
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 AM CDT WED AUG 10 2011
ARC131-101112-
/O.CAN.KTSA.SV.W.0504.000000T0000Z-110810T1115Z/
SEBASTIAN AR-
603 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEBASTIAN COUNTY IS
CANCELLED...
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9392 3523 9402 3548 9392 3551 9370
3538 9370
TIME...MOT...LOC 1102Z 267DEG 44KT 3550 9369 3511 9383
$$
ARC047-101115-
/O.CON.KTSA.SV.W.0504.000000T0000Z-110810T1115Z/
FRANKLIN AR-
603 AM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHERN FRANKLIN COUNTY...
AT 559 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WIEDERKEHR VILLAGE TO 14 MILES SOUTH OF
BRANCH...MOVING EAST AT 50 MPH. THESE STORMS ARE STARTING TO MOVE
OUT OF THE COUNTY. THE WARNING WILL BE ALLOWED TO EXPIRE AT 615 AM.
STORM HAZARDS INCLUDE...
WIND GUSTS UP TO 60 MPH...
THIS LINE OF STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9392 3523 9402 3548 9392 3551 9370
3538 9370
TIME...MOT...LOC 1102Z 267DEG 44KT 3550 9369 3511 9383
$$664
WWUS54 KTSA 101112
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
612 AM CDT WED AUG 10 2011
ARC047-101121-
/O.EXP.KTSA.SV.W.0504.000000T0000Z-110810T1115Z/
FRANKLIN AR-
612 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN COUNTY
EXPIRES AT 615 AM CDT...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE OVER FRANKLIN
COUNTY THROUGH 630 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 AM.
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9392 3523 9402 3548 9392 3551 9370
3538 9370
TIME...MOT...LOC 1111Z 267DEG 44KT 3549 9355 3510 9370
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:56 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 10, 3:56 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 356 AM CDT WED AUG 10 2011 .DISCUSSION... COMPACT INTENSE MCS WILL CONTINUE ACROSS FAR EASTERN OK THROUGH NW AR THIS MORNING...WITH ATTENTION GRADUALLY TURNING TO UPSTREAM MCS NOW OVER CENTRAL KANSAS. THE FORMER WAS NOT HANDLED WELL IN MODEL SOLUTIONS...WITH THE LATTER PICKED UP BY MOST MODELS. UNCERTAINTY EXISTS REGRADING HOW THE EARLY MORNING MCS WILL IMPACT THE EVOLUTION OF THE APPROACHING SYSTEM LATER THIS MORNING. THE REMNANT COLD POOL MAY SERVE AS THE FOCUS FOR WESTERN FLANK DEVELOPMENT ALONG THE APPROACHING SYSTEM...AND MAY SUSTAIN IT THROUGH THE MORNING GIVEN LOW LEVEL JET ORIENTATION FROM WESTERN INTO CENTRAL OKLAHOMA. THIS EVOLUTION WILL BE FOLLOWED WITH UPCOMING FORECAST UPDATES THROUGH THE MORNING. TEMPERATURE IMPACTS WILL BE SUBSTANTIAL TODAY ESPECIALLY OVER NORTHERN AREAS. STILL HOT AND HUMID ACROSS THE FAR SOUTH WHERE THE HEAT WARNING WILL REMAIN THROUGH TODAY. THE SYNOPTIC FRONTAL BOUNDARY WILL BE PUSHED INTO THE FORECAST AREA TONIGHT...AND SERVE AS A FOCUS FOR STORM DEVELOPMENT ON THURSDAY INTO FRIDAY AS IT ATTEMPTS TO RETURN NORTHWARD. THE NEXT WAVE IN THE NW FLOW ALOFT WILL SPARK MCS DEVELOPMENT FRIDAY NIGHT SOMEWHERE IN VICINITY...AND DRIVE THE FRONT BACK SOUTHWARD FRIDAY NIGHT INTO SATURDAY MORNING. THIS FRONTAL SURGE WILL ALLOW ALL AREAS TO BE NEAR OR BELOW NORMAL TEMPS OVER THE WEEKEND...BEFORE THE FRONT RETURNS NORTHWARD EARLY NEXT WEEK WITH AN ASSOCIATED CHANCE OF SHOWER AND STORMS. THE UPPER RIDGE DOES LOOK TO REBUILD BY MID NEXT WEEK THOUGH MODELS CONTINUE TO STRUGGLE WITH THE AMPLITUDE. && .PRELIMINARY POINT TEMPS/POPS... TUL 91 74 93 75 / 50 40 20 40 FSM 93 74 96 75 / 60 30 30 30 MLC 101 75 97 74 / 20 20 30 30 BVO 86 71 91 70 / 60 30 20 30 FYV 86 69 90 69 / 80 40 20 30 BYV 80 66 87 71 / 80 50 20 30 MKO 92 73 94 73 / 40 40 20 30 MIO 84 71 90 70 / 80 40 20 30 F10 95 75 95 73 / 30 30 30 30 HHW 102 74 101 75 / 10 10 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053. AR...NONE. && LONG TERM....07
Hazardous weather outlook, Aug 10, 4:59 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 459 AM CDT WED AUG 10 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 459 AM CDT WED AUG 10 2011 ...SEVERE STORMS IN ADDITION TO DANGEROUS HEAT AND ELEVATED WILDFIRE DANGER... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...ALONG AND SOUTH OF INTERSTATE 40. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. DISCUSSION... A POWERFUL STORM SYSTEM WILL CONTINUE MOVING EASTWARD OUT OF THE AREA THIS MORNING. A WIDESPREAD THREAT FOR DAMAGING WINDS WILL EXIST WITH THIS ACTIVITY. ANOTHER CONVECTIVE SYSTEM IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS AFTERNOON WHICH MAY ALSO POSE A THREAT FOR DAMAGING DOWNBURST WINDS. AREAS NOT RECEIVING MUCH RAINFALL OVERNIGHT WILL ONCE AGAIN BE SUBJECTED TO DANGEROUS HEAT TODAY. THE AREA MAINLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR WILL HAVE AFTERNOON HEAT INDICES IN THE 100 TO 105 RANGE. IN ADDITION... PORTIONS OF EAST CENTRAL OKLAHOMA REMAIN DRY ENOUGH THAT THERE CONTINUES TO BE AN ELEVATED WILDFIRE DANGER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... IN ADDITION TO CONTINUED TEMPERATURES WELL ABOVE NORMAL... PERIODIC THUNDERSTORM COMPLEXES WILL CONTINUE TO BE POSSIBLE THURSDAY THROUGH SATURDAY ACROSS THE REGION. THE HIGHER THUNDERSTORM CHANCES ARE EXPECTED TO STAY NORTH OF INTERSTATE 40... WHICH WILL RESULT IN AFTERNOON HEAT INDICES STILL CLIMBING ABOVE 105 SOUTH OF THAT AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Aug 10, 3:59 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TSTM WND DMG 2 SE LOCUST GROVE 36.18N 95.14W
08/10/2011 MAYES OK EMERGENCY MNGR
STRUCTURAL DAMAGE TO MOBILE HOME.
0336 AM TSTM WND DMG 4 E LOCUST GROVE 36.20N 95.10W
08/10/2011 MAYES OK EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOUSE.
0340 AM TSTM WND GST CHOUTEAU 36.19N 95.34W
08/10/2011 E0 MPH MAYES OK EMERGENCY MNGR
ESTIMATED 70 MPH WINDS.
&&
BASSpecial weather statement, Aug 10, 4:14 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT WED AUG 10 2011
OKZ070-071-073>075-100945-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
414 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...EASTERN MCINTOSH...PITTSBURG AND LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PORUM TO 5 MILES SOUTHEAST OF
FEATHERSTON TO 5 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3494 9609 3498 9585 3545 9548 3544 9503
3541 9498 3497 9501 3469 9540 3469 9610
TIME...MOT...LOC 0913Z 269DEG 37KT 3537 9537 3501 9542
3472 9609Local storm report, Aug 10, 4:16 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TSTM WND DMG 4 SE LOCUST GROVE 36.16N 95.12W
08/10/2011 CHEROKEE OK EMERGENCY MNGR
*** 2 INJ *** HOUSE DESTROYED. TWO PEOPLE WITH MINOR
INJURIES.
&&
BASLocal storm report, Aug 10, 4:25 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TSTM WND DMG 4 SE LOCUST GROVE 36.16N 95.12W
08/10/2011 CHEROKEE OK EMERGENCY MNGR
*** 1 FATAL *** MOBILE HOME DESTROYED. ONE FATALITY.
&&
BASSpecial weather statement, Aug 10, 5:12 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 AM CDT WED AUG 10 2011
ARZ002-011-101100-
CARROLL AR-MADISON AR-
512 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL AND MADISON
AT 512 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF ROCKHOUSE TO 2 MILES SOUTHWEST
OF HUNTSVILLE TO 6 MILES SOUTHWEST OF COMBS...MOVING EAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3587 9352 3577 9351 3578 9389
3631 9383 3631 9382 3631 9383 3638 9382
3641 9330 3612 9329
TIME...MOT...LOC 1012Z 270DEG 25KT 3638 9374 3607 9374
3576 9386Special weather statement, Aug 10, 5:34 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 AM CDT WED AUG 10 2011
OKZ073-101100-
PITTSBURG OK-
534 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 534 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 31 MILES WEST OF SCIPIO TO 5 MILES SOUTHWEST OF
HAYWOOD...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...BLANCO...
ASHLAND...SAVANNA...HAYWOOD...ARPELAR AND SCIPIO.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3505 9610 3507 9607 3509 9607 3513 9601
3514 9602 3515 9590 3467 9551 3466 9589
3468 9589 3468 9609 3468 9610
TIME...MOT...LOC 1034Z 268DEG 35KT 3514 9646 3485 9599The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:48 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
| Aug 10, 4:33 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 57 min |
| Aug 10, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 55 min |
| Aug 10, 5:12 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 48 min |
| Aug 10, 5:24 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.